Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 7, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 22, 2014, 2:59 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2014, 2:59 AM CST (08:59 UTC)
- Expired
- Feb 23, 2014, 10:00 AM CST
- In force
- 31 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
831 WHCA72 TJSJ 220859 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 459 AM AST SAT FEB 22 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH AT LEAST SATURDAY AND MUCH OF SUNDAY FOR PORTIONS OF THE LOCAL WATERS. AMZ722-221700- /O.NEW.TJSJ.SC.Y.0007.140222T0859Z-140224T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 459 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST MONDAY. * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-221700- /O.NEW.TJSJ.SC.Y.0007.140222T0859Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 459 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST SUNDAY. * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-221700- /O.NEW.TJSJ.SC.Y.0007.140222T0859Z-140222T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 459 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-221700- /O.EXT.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 459 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
870 WHCA72 TJSJ 221457 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1057 AM AST SAT FEB 22 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH AT LEAST SUNDAY. AMZ722-222300- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140224T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1057 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-222300- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1057 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SUNDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-222200- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140222T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1057 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-222300- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1057 AM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHCA72 TJSJ 222009 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 409 PM AST SAT FEB 22 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH AT LEAST SUNDAY. AMZ722-230415- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140224T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 409 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-230415- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 409 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SUNDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-222200- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140222T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 409 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-230415- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 409 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHCA72 TJSJ 230246 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1046 PM AST SAT FEB 22 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH AT LEAST SUNDAY. AMZ722-231100- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140224T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1046 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-231100- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1046 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SUNDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-231100- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1046 PM AST SAT FEB 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
655 WHCA72 TJSJ 230811 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 411 AM AST SUN FEB 23 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS TODAY BUT SLOWLY DECREASE TOWARDS MONDAY... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH TODAY. AMZ722-231600- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 411 AM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST TODAY... * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-231600- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 411 AM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-231615- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 411 AM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHCA72 TJSJ 231426 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1026 AM AST SUN FEB 23 2014 ...ROUGH AND HAZARDOUS SEAS EXPECTED TO CONTINUE ACROSS THE LOCAL WATERS TODAY BUT SLOWLY DECREASE TOWARDS MONDAY... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH TODAY. AMZ715-722-725-732-741-231600- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1026 AM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...UP TO 19 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-232230- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1026 AM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
672 WHCA72 TJSJ 231611 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 1211 PM AST SUN FEB 23 2014 ...ROUGH AND HAZARDOUS SEAS NOW CONFINED TO NORTHERN OUTER WATERS... .FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH AND HAZARDOUS SEAS THROUGH TODAY IN THE NORTHERN OUTER ATLANTIC WATERS. AMZ715-722-725-732-741-231715- /O.EXP.TJSJ.SC.Y.0007.000000T0000Z-140223T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1211 PM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE ABATED. $$ AMZ710-240015- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-140224T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1211 PM AST SUN FEB 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 2:21 AM CST, 38 minutes earlier.
Area forecast discussion, Feb 22, 2:21 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
421 AM AST SAT FEB 22 2014
.DISCUSSION...LATEST AREA OF MOISTURE AND ASSOCIATED SHOWERS IS
MOVING ACROSS ATLANTIC WATERS MAINLY NORTH OF PUERTO RICO/CULEBRA/
ST. THOMAS. GFS ONLY ANTICIPATES ABOUT 1.3 INCHES OF PRECIPITABLE
WATER BUT SATELLITE SHOWS THAT AS MUCH AS 1.6 INCHES MAY BRUSH
PAST US/USVI WHICH IS SIMILAR TO FRI. STILL...THIS IS A SMALLER
AREA OF MOISTURE THAN PASSED BY THE ISLANDS YESTERDAY SO EXPECT
COVERAGE OF MEASURABLE RAIN TO BE SLIGHTLY LESS. 00Z GFS EXPECTS
A DISAPPEARING STABLE LAYER NEAR 850 MB AND IMPLIES THAT A FEW
THUNDERSTORMS ARE POSSIBLE IN AFTERNOON HEATING.
TRADE WINDS DIE OFF A LITTLE SUN/MON AND BECOME SLIGHTLY DIVERGENT
IN LOWER LEVELS DUE TO THE RIDGE BECOMING MORE INFLUENTIAL. THIS
WILL PREVENT AS MUCH MOISTURE TO INCREASE AS IT TRANSPORTS WEST
ACROSS THE ATLANTIC...FEWER SHOWERS AND CLOUDS.
DECREASING WINDS EARLY NEXT WEEK WILL ALLOW FOR BETTER FUEL
MOISTURE RECOVERY NEAR THE DRY PR SOUTH COAST EVEN WITHOUT
SIGNIFICANT RAIN. FUELS SHOULD BE A LITTLE BETTER OFF THOUGH
HUMIDITY WILL BE LOW EACH AFTERNOON.
&&
.AVIATION...SHOWERS WILL INCREASE FROM EAST TO WEST BEGINNING THIS
MORNING ACROSS TNCM. THIS SHOWER ACTIVITY WILL SPREAD WESTWARD
ACROSS TIST AND TISX BY ABOUT 22/12Z...ACROSS TJSJ BEFORE 22/14Z AND
TJMZ BTWN 22/16-17Z. SHRA WILL BE ACCOMPANIED BY MTN OBSCURATIONS
AND BRIEF PERIODS OF MVFR CONDITIONS. LOW LEVEL WINDS FROM THE
SURFACE UP THRU 20 KFT...ENE-ESE AT 10 TO 25 KNOTS WITH GUSTS TO 30
KT POSSIBLE THRU 22/22Z.
&&
.MARINE...TRADE WINDS TO GRADUALLY DIMINISH EARLY THIS COMING WEEK.
MIDDLE ATLANTIC RIDGE WILL GET SHOVED EASTWARD BY SEVERAL STRONG
STORM SYSTEMS DEVELOPING EAST OF U.S. COAST. AREA OF WINDS GREATER
THAN 20 KT AND SEAS EXCESS OF 6 FT WILL DECREASE BY SUNDAY...THEN
FOR ANEDAGA PASSAGE TOO ON MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 82 70 84 70 / 50 40 30 40
STT 83 74 85 74 / 50 40 20 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 6 AM AST MONDAY FOR
ANEGADA PASSAGE SOUTHWARD TO 17N-CARIBBEAN WATERS OF PUERTO
RICO FROM 10 NM TO 17N-COASTAL WATERS OF NORTHERN USVI AND
CULEBRA OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY UNTIL NOON AST MONDAY FOR ATLC WATERS OF
PUERTO RICO AND USVI FROM 10NM TO 19.5N-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM AST THIS EVENING FOR COASTAL
WATERS OF NORTHERN PUERTO RICO OUT 10 NM.
&&
99/99Hazardous weather outlook, Feb 22, 1:57 AM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 357 AM AST SAT FEB 22 2014 AMZ710>745-PRZ001>013-230800- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 357 AM AST SAT FEB 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-230800- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 357 AM AST SAT FEB 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.